# SDR CA951127201

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- System (JASC): 3250 · Landing Gear Steering System
- Part: Trim Rod End
- Part number: 12606311
- Condition: Mis Repaired
- Location: Steering
- Part time: 7,536 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED THAT THE AIRCRAFT HAD POOR STEERING ON THE GROUND. MAINTENANCE FOUND THE RUDDER CONTROL CABLE TENSION LOW. AN UNAUTHORIZED REPAIR WAS MADE TO THE TRIM BUNGEE ROD END BY WAY OF WELDING WHICH SHORTENED THE THREADED PORTION AND THUS THE ADJUSTMENT CAPABILITY.
